|Thanks for helping my nausea, how about these breasts?!?
Mar 8, 2000
I just wanted to tell you two thank you!!! I was the "help my nausea, please" question from mid-Feb. I appreciate you being there for questions and answers and wanted you two to know YOU ARE APPRECIATED!!!! I haven't been checked for some of the conditions you mentioned, (but will be SOON since I read your response), but went on Compazine and feel a million times better!!! And if I lose any more weight I got an Rx for Marinol to get a couple of big meals down me once in awhile. And, I'm staying on AZT since I want one more baby and the last one came out negative on it (yes, I'm financially and mentally sound...), and, by the way, I'm not fond of switching AGAIN (because it seems everything has side effects) and the drug holiday concept scares me.
But, I BEG ONE MORE QUESTION OF YOU TWO-- IS LIPODYSTROPHY REVERSIBLE short of plastic surgery? (my arms, legs and face are thin and my waist and breasts have increased SEVERAL INCHES in diameter and size, leading people to start making comments about how "thin" I've become and "are you OK?" and you can just imagine the comments about the breasts (I know most women would kill for these, but they're beginning to hurt...) ...I'm on AZT/3TC/Viramune (the effects are from a previous bout w/D4T). And now that I feel good, how about a body to match?
Thanks again for everything!
FOOTNOTE: (By the way, my t-cells have only ranged 600 upon diagnosis to 400 when pregnant and back up to over 600 now, but the concept of a drug holiday makes me much too nervous).
| Response from Dr. Henry
You are on what is viewed as a fat friendly regimen. Studies are either under way or planned to look at various treatment interventions (i.e. the ACTG will be looking at some oral hypoglycemic drugs=diabetic pills and Serono will be looking at the use of growth hormone for fat redistribution in a study that should be open soon). This issue is on the map finally as a very important one so some answers/help should be forthcoming over the next several years. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.